MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD TWINPAK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd twinpak had an other issue.As per photo, the cap color is different.The following information was provided by the initial reporter: presentation issue.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction.This complaint was determined to be non-reportable after the mdr was submitted.
 
Event or Problem Description
No additional information provided.

Brand Name
BD TWINPAK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21061329
Report Number1213809-2024-01018
Device Sequence Number8758368
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303393
Device Lot Number4225052
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown